# SDR JYER951214

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: S61806316114
- Condition: Cracked
- Location: Rt Aft Mlg
- Part time: 12,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE LANDING GEAR FITTING CRACKED AT AFT EAR OUT OF BOLT HOLE.  INSIDE OF EAR HAD SOME FRETTING.  SUBMITTER RECOMMENDS PERIODIC RETORQUE OF LANDING GEAR.  (X)
